# SDR JR2R20170411269

- Difficulty date: April 11, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- Aircraft time: 56,020 hours, 36,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 593659216
- Condition: Cracked
- Location: Bs 522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER BULKHEAD SUPPORT CRACKED.  REMOVED AND REPLACED FWD LOWER BULDHEAD SUPPORT IAW SRM 51-10-4 FIG 3.
